MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY 3 IMPLANT 4.7MMD X 13MML; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY 3 IMPLANT 4.7MMD X 13MML; DENTAL IMPLANT
Model Number 864713
Medical Device Problem Code Device Issue (2379)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 12/21/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Mdr submission for (b)(4) reports patient presented with paresthesia of three weeks duration.Radiographs although hard to read could be interpreted as implants #29 and #31 impinging on mandibular nerve.Decision to back these two implants.Replaced #31 with 11.5 mml and #29 with 13mml.Allowing #29 implant site to heal four months before replacing fixture.No infection and osseointegration appeared to be proceeding well.
 
Additional Manufacturer Narrative
Follow-up report is being submitted as a response to an fda request.The original follow-up was submitted under mdr 3500a 3001617766-2018-00046.A follow-up is being submitted to correct follow-up submission report number.(b)(4).
 
Event or Problem Description
Per complaint (b)(4), a patient presented with paresthesia of three weeks duration.Radiographs although hard to read could be interpreted as implants #29 and #31 impinging on mandibular nerve.Decision to back these two implants.Replaced #31 with 11.5 mml and #29 with 13mml.Allowing #29 implant site to heal four months before replacing fixture.No infection and osseointegration appeared to be proceeding well.

Brand Name
LEGACY 3 IMPLANT 4.7MMD X 13MML
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key7281364
Report Number3001617766-2018-00007
Device Sequence Number13765568
Product Code DZE
UDI-Device Identifier10841307102595
UDI-Public10841307102595
Combination Product (Y/N)N
PMA/510(K) Number
K090234
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 01/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date10/09/2022
Device Model Number864713
Device Catalogue Number864713
Device Lot Number101128
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/09/2018
Supplement Date Received by Manufacturer03/05/2018
Initial Report FDA Received Date02/19/2018
Supplement Report FDA Received Date01/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR